# SDR ASAA2017083121791

- Difficulty date: August 31, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 21,786 hours, 6,287 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Underserviced
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  HAD TWO QUICK INTERMITTENT ILLUMINATION OF THE DRIVE LIGHT ON THE NR 1 GENERATOR.  AT TOUCHDOWN, WHILE EXTENDING THE THRUST REVERSERS, SOURCE OFF AND GEN OFF BUSS ILLUMINATED FOR THE NR 1 ENGINE.  NR 1 ENGINE GENERATOR WAS INOPERATIVE.   ACFT GROUNDED. SERVICED IDG AS REQUIRED IAW AMM 12-13-21. CONNECTED THE IDG.  RAN ENGINE. INSPECTED IDG, FUEL TO OIL COOLER, OIL TO AIR COOLER, AND IDG DRAIN WITH NO LEAKS DETECTED. DRIVE LIGHT EXTINGUISHED AND GEN 1 DISPLAYED PROPER VOLTAGE AND FREQUENCY WHILE SUCCESSFULLY POWERING AIRCRAFT IAW AMM 24-11-00-700-802.
